# SDR AT9900895

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, NR 2 NAV BECAME INOPERATIVE AND ALL FLOURESCENT LIGHTS FLICKERED.  RESEATED NR 2 NAV CONTROL PANEL IAW DC9 MM 34-32 AND TESTED LIGHTING IAW DC9 MM 33-10.
